# SDR SIMA20190411004

- Difficulty date: April 11, 2019
- Submitted: May 15, 2019
- Operation: Air carrier
- Aircraft: N661JA
- Make and model: Emb EMB-145LR
- Aircraft serial: 145766
- Aircraft time: 38,279 hours, 32,838 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH AFT EMERGENCY FLOOR LIGHTING EXTRUSIONS IN LAV AREA DAMAGED. C/A-COMPLETE:INSTALLED NEW LT AND RT AFT EMERGENCY FLOOR LIGHTING EXTRUSIONS IN LAV AREA IAW AMM 53-01-02.
